# SDR REXA2022050200301

- Difficulty date: April 24, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 33,861 hours, 23,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL IS CORRODED IN UPPER RADIUS. LOCATED UNDER PANEL 832BR. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL P/N:601R31902-318 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
